# SDR SWIA202164231

- Difficulty date: November 28, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS.409.00+128 TO FS.529.00.   (C CHECK RO 2-11-2022)   REPAIRED LH FLOOR SILL MULITPLE SPOTS OF CORROSION FROM FS 409.00+128 TO FS 529.00 IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND SKY CARD 51-900-1003 SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
